Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Heredity of radicals of rings

  • 19 Accesses

  • 6 Citations

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    Dnestr Notebook, Collection of Unsolved Problems in the Theory of Rings and Modules [in Russian], Kishinev (1969), p. 6.

  2. 2.

    A. S. Markovichev, "Heredity of radicals in rings of type (γ, δ)," Algebra Logika,17, No. 1, 33–55 (1978).

  3. 3.

    A. A. Nikitin, "Ideal heredity of radicals in (−1,1)-rings," Algebra Logika,12, No. 3, 305–311 (1973).

  4. 4.

    A. M. Slin'ko, "Radicals of Jordan rings," Algebra Logika,11, No. 2, 206–215 (1972).

  5. 5.

    S. A. Amitsur, "A general theory of radicals. II," Am. J. Math.,76, 100–125 (1954).

  6. 6.

    T. Anderson, N. Divinsky, and A. Sulinski, "Hereditary radicals in associative and alternative rings," Canad. J. Math.,17, 594–603 (1965).

  7. 7.

    R. Lewand, "Hereditary radicals in Jordan rings," Proc. Am. Math. Soc.,33, No. 3, 302–306 (1972).

  8. 8.

    K. McCrimmon, "The radical of a Jordan algebra," Proc. Nat. Acad. Sci. USA,62, 671–678 (1969).

  9. 9.

    K. McCrimmon, "A characterization of the radical of a Jordan algebra," J. Algebra,18, No. 4, 103–111 (1971).

Download references

Additional information

Translated from Algebra i Logika, Vol. 17, No. 3, pp. 303–315, May–June, 1978.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Nikitin, A.A. Heredity of radicals of rings. Algebra and Logic 17, 210–217 (1978). https://doi.org/10.1007/BF01670290

Download citation

Keywords

  • Mathematical Logic